On weak type inequalities for rare maximal functions in $\mathbb{R}^n$

Tom 104 / 2006

A. M. Stokolos Colloquium Mathematicum 104 (2006), 311-315 MSC: Primary 42B25. DOI: 10.4064/cm104-2-7


The study of one-dimensional rare maximal functions was started in \cite{H,HS}. The main result in \cite{HS} was obtained with the help of some general procedure. The goal of the present article is to adapt the procedure (we call it “dyadic crystallization") to the multidimensional setting and to demonstrate that rare maximal functions have properties not better than the Strong Maximal Function.


  • A. M. StokolosDepartment of Mathematical Sciences
    DePaul University
    Chicago, IL 60614, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek